# SDR OZCA20240219001

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N641BC
- Make and model: Saab SF340A
- Aircraft serial: 069
- Aircraft time: 35,034 hours, 33,825 cycles
- Engine: Ge CT75A2
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Loose
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL240 RIGHT TQ AND RIGHT PROP RPM GAUGES AT ZERO. UNABLE TO MAINTAIN AIRSPEED. RIGHT ENGINE BECAME ROUGH, FUEL FLOW DECREASED. GAUGES THEN RETURNED TO NORMAL WITH HIGH RIGHT ITT. TURNED R HP OFF, ENGINE STABILIZED. MAINTENANCE INSPECTED BLEED SYSTEM AND FOUND A LOOSE CLAMP ON THE LOW PRESSURE VALVE. SECURED CLAMP AND PERFORMED SYSTEM OPERATIONAL CHECKS WITH NO FURTHER DEFECTS NOTED.
